# SDR SWAA2023021302239

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 44,421 hours, 27,181 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Filter
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J, K, O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC B ON FINAL; EMERGENCY DECLARED.<[01] REMOVED AND REPLACED #5 FLIGHT SPOILER DUE TO LEAKING IAW AMM 27-61-51; ALSO R&R #2 ENGINE HYDRAULIC PUMP; B ELECTRIC HYDRAULIC PUMP; AND HYDRAULIC FILTERS CHANGED PRECAUTIONARY IAW AMM 29-11-21;AMM 29-11-11; AMM 29-11-51 AMM 29-11-41;[02] VERIFIED #5 FLIGHT SPOILER ACTUATOR REMOVAL AND INSTALLATION
